Modelling function-valued stochastic processes, with applications to fertility dynamics

Müller, Hans-Georg, Delicado, Pedro, Chen, Kehui . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 2017. 79 (1) :177-196

Locate this article in:

Bibtex

@article{CIS-471392,
  Author = {Müller, Hans-Georg and Delicado, Pedro and Chen, Kehui},
  Title = {Modelling function-valued stochastic processes, with applications to fertility dynamics},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {79},
  Number = {1},
  Year = {2017},
  Pages = {177--196},
  Keywords = {}
}

Similar articles